Metrics

From
Some new Formulas for the Kolakoski Sequence A000002 by Abdallah Hammam Turkish Journal of Analysis and Number Theory. 2016, 4(3), 54-59 doi:10.12691/tjant-4-3-1
Views
15740
Html 14941
Abstract 799
30 July 2016 (publication date) through 21 January 2021 *
8.13 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 9391
PDF1279
Epub946
XML1594
PPT3194
Figures723
Tables1655
Export: 3110
RIS970
BibTex1135
Endnote1005
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com